List of citations in Numdam for : Galois module structure of ideals in wildly ramified cyclic extensions of degree p 2

Annales de l'Institut Fourier, Volume 45 (1995) no. 3, p. 625-647

Elder, G. Griffith; Hooper, Jeffrey J.

Journal de théorie des nombres de Bordeaux, Volume 19 (2007) no. 1, p. 101-124

Byott, Nigel P.; Elder, G. Griffith

Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 1, p. 87-107

Elder, G. Griffith

Journal de théorie des nombres de Bordeaux, Volume 14 (2002) no. 1, p. 113-149